Some nonlinear maps and renormings of Banach spaces
2007 - S. Lajara, A.J. Pallarés, S. Troyanski
SIAM Journal on Optimization, 18, 1027-1045, (2007).
authors IMACI
Abtract
We consider two classes of nonlinear maps between normed spaces which are relevant for the study of Banach spaces that admit equivalent locally uniformly rotund and midpoint locally uniformly rotund norms. It turns out to be a useful characterization of such maps in terms of optimization, topology, and probability. Using these characterizations we obtain some renorming results.